# SDR AALA201504309010

- Difficulty date: April 11, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472284008
- Condition: Corroded
- Location: Frames 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CORROSION ON FLOORBEAM AT AFT GALLEY AREA FROM FRAME 64 - 67+10" AT RBL 465.  REPLACED FLOORBEAM IAW SRM 51-72-11 & DWG D53472816.
